Advertisement

Cybernetics and Systems Analysis

, Volume 49, Issue 2, pp 303–308 | Cite as

Random evolution in a scheme of asymptotically small diffusion with markov switchings

  • O. I. Kiykovska
  • Ya. M. Chabanyuk
Article
  • 38 Downloads

Abstract

A limit exponential generator is constructed for random evolution in an asymptotically small diffusion scheme using a small parameter of series and the solution to the singular perturbation problem for a uniformly ergodic Markov process.

Keywords

large deviation Markov process exponential generator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. I. Sanov, “On the probability of large deviations of random quantities,” Mat. Sb., 42, No. 1, 14–44 (1957).MathSciNetGoogle Scholar
  2. 2.
    N. V. Smirnov, Probability Theory and Mathematical Statistics: Selected Works [in Russian], Nauka, Moscow (1970).Google Scholar
  3. 3.
    G. Kramer, Mathematical Methods of Statistics [Russian translation], Mir, Moscow (1976).Google Scholar
  4. 4.
    A. N. Kolmogorov, Basic Concepts of Probability Theory [in Russian], Nauka, Moscow (1974).Google Scholar
  5. 5.
    A. A. Borovkov and A. A. Mogulskii, Large Deviations and the Testing of Statistical Hypotheses [in Russian], “Nauka” Publishing House, Siberian Division, Novosibirsk (1992).Google Scholar
  6. 6.
    M. J. Freidlin and A. D. Wentzell, Random Perturbation of Dynamical Systems, Springer, New York (1998).CrossRefGoogle Scholar
  7. 7.
    V. S. Koroluyk, “Random evolutions with locally independent increments on increasing time intervals,” J. Math. Sci., 179, No. 2, 273–289 (2011).MathSciNetCrossRefGoogle Scholar
  8. 8.
    J. Feng and T. Kurtz, Large Deviations for Stochastic Processes, Amer. Math. Soc., Providence (RI) (2006).MATHGoogle Scholar
  9. 9.
    O. I. Kiykovska and Ya. M. Chabanyuk, “Convergence of stochastic process with Markov switchings,” Matematychni Studii, 37, No. 2, 203–208 (2012).MathSciNetGoogle Scholar
  10. 10.
    V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Kluwer, Dordrecht (1999).MATHCrossRefGoogle Scholar
  11. 11.
    I. I. Gikhman and A. V. Skorokhod, Theory of Random Processes [in Russian], Vols. 1–3, Nauka, Moscow (1971–1975).Google Scholar
  12. 12.
    A. V. Skorokhod, Asymptotic Methods of the Theory of Stochastic Differential Equations [in Russian], Naukova Dumka, Kyiv (1987).Google Scholar
  13. 13.
    V. S. Korolyuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific, Singapore (2005).CrossRefGoogle Scholar
  14. 14.
    Ya. M. Chabanyuk, “Procedure of stochastic approximation in an ergodic Markov space,” Matematichni Studii, 21, No. 1, 81–86 (2004).MathSciNetMATHGoogle Scholar
  15. 15.
    O. I. Kiykovska, “Convergence of stochastic approximation procedure with diffusion perturbation,” in: Modern Problems of Mathematical Modeling, Prediction, and Optimization (Collected Scientific Papers), Kamianets-Podilsk. State Un-ty, Kamianets-Podilskyi (2012), pp. 124–132.Google Scholar
  16. 16.
    Ya. M. Chabanyuk, “Continuous procedure of stochastic approximation with singular perturbation under balance conditions,” Cybernetics and Systems Analysis, 42, No. 3, 420–425 (2006).MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.National University “Lviv Politekhnika”LvivUkraine

Personalised recommendations